# SDR 96ZZZX3900

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7US
- Make and model: Lear 60LEAR
- Aircraft serial: 014
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 66085121
- Condition: Defective
- Location: Lt Start/Gen
- Part time: 961 hours
- Component: 400SG138Q
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

VIBRATION THROUGH AIRCRAFT.  LEFT GENERATOR LIGHT ILLUMINATED IN-FLIGHT.  INSTALLED OVERHAULED STARTER 5-7-96.
